# SDR QXEA200501369

- Difficulty date: October 19, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 19,565 hours, 27,676 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING, RIB AT YW261, HAS MINOR GOUGE IN RADIUS AT AFT, OUTBOARD, LOWER, CORNER.  REPAIRED IAW HORIZON AIR EA 2-57-332 AND RD 8-57-3197.
